# SDR USAA2012061800006

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 100,248 hours, 20,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHT INOP OVER COCKPIT DOOR.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY OVER COCKPIT DOOR.  OPS CHECKS NORMAL.
